I've been on citalopram for six years and started just feeling numb, not as responsive emotionally as I normally would be, not to mention the sexual side effect of taking longer to "get there". My psychiatrist started me on bupropion SR yesterday at 150 mg. Is anyone else on this and does it help?
Yes, bupropion is frequently added to other antidepressants like citalopram to not only counter the sexual side effects but also to help with the depression. I found the bupropion helped my ability to concentrate but wasn't much help with the sexual problem though some have great success with it.
I hope it does work. I'm only on day 3, and so far I think it's easier to get up in the morning than it was, but I have a weird feeling that my head wants to float off my shoulders. (LOL) My doctor said it would take a week or two to have full effects of it, so I'll wait it out and see what happens. Thank you for your responses.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 May 2012 • 1 answer
Updated 30 Nov 2012 • 3 answers
I've been taking Citalopram for a little over a month. The only side effects I have are off the wall
Updated 16 Aug 2013 • 3 answers
Updated 23 Oct 2014 • 4 answers
Updated 20 Mar 2018 • 1 answer